# SDR RU3A20170721018

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 15,615 hours, 8,279 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Eva Tube
- Part number: 1019700931
- Condition: Chafed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BL AIR FAIL LIGHT ILLUMINATED INFLIGHT. FOUND HOLE IN EVA TUBING CAUSED BY RUBBING AGAINST AIR CONDITIONER LINE. NO TREND NOTED
